APA - Priručnik za publikovanje, Američko psihološko društvo
Reny, G., Khan, M., & Varghese, A. (2006). Fixed point theorems for hybrid mappings in metric spaces. Mathematica Moravica, 10, 67-76. https://doi.org/10.5937/MatMor0610076R

Vancouver citatni stil
Reny G, Khan M, Varghese A. Fixed point theorems for hybrid mappings in metric spaces. Mathematica Moravica. 2006;(10):67-76. doi: 10.5937/MatMor0610076R

MLA - Priručnik Društva za savremeni jezik
Reny, George, et al. "Fixed point theorems for hybrid mappings in metric spaces." Mathematica Moravica, no. 10, 2006, pp. 67-76. DOI.org (Crossref), https://doi.org/10.5937/MatMor0610076R.

IEEE - Institut inženjera elektrotehnike i elektronike
G. Reny, M. Khan, and A. Varghese, "Fixed point theorems for hybrid mappings in metric spaces," Mathematica Moravica, no. 10, pp. 67-76, 2006, doi: 10.5937/MatMor0610076R.

Chicago - Čikaški priručnik za stil
Reny, George, M.S. Khan, and Abraham Varghese. "Fixed point theorems for hybrid mappings in metric spaces." Mathematica Moravica, no. 10 (2006): 67-76. https://doi.org/10.5937/MatMor0610076R.

Harvard - Harvardski priručnik za stil
Reny, G., Khan, M. and Varghese, A. (2006) 'Fixed point theorems for hybrid mappings in metric spaces', Mathematica Moravica, (10), pp. 67-76. doi:10.5937/MatMor0610076R.